# SDR ASOA20131227001

- Difficulty date: December 27, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 30,772 hours, 17,513 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE TOWER REPORTED A VAPOR TRAIL COMING FROM THE NR 2 ENGINE. THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE LT WING OTBD FLAPPER VALVE TO BE LEAKING.  MAINTENANCE R & R THE AFFECTED FLAPPER VALVE, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
